Dehydrated penis skin after three week treatment with Gino-Canesten

Patient

Q: After 3 weeks of using gino-canesten on the foreskin and other skin areas, my boyfriend still notices some dehydrated skin and small cuts around his penis. We both have been using gino-canesten and haven't had sex since we started the treatment (none of us ever went to a doctor, we just assumed it was a yeast infection, since every simpton described on Internet articles fitted). After 3 weeks, we're supposed to stop the treatment and things are supposed to be back to normal. Is it possible that the dehydrated skin around his penis isn't being caused by yeast, and we are treating the wrong condition?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 32 yr old femae, I have had a history of being diagnosed with overactive bladder 2001(age 19) - 2008, treated wi...

Q: I am a male of 30. I have been experiencing some rashes on my Penis (tip of the penis). The top half of the tip of th...

Q: What do I do about reoccurring yeast infections? For about 2 years now, I've been getting on-and-off yeast infections...

Q: I am suffering yeast infection for a year and i am so worried about my health, i have already taken anti-fungal antib...

Q: I am prone to get yeast infection, by taking drugs containing yeast ,, will that just make it worse?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews